# SDR DXTA2008101703309

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 8,403 hours, 5,150 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDING GEAR BUMP IN THE NIGHT MULTIPLE TIMES IN CLIMB, IN CRUISE, IN DESCENT ONCE.
